MAUDE Adverse Event Report: HARSORIA HEALTHCARE MCKESSON; CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1IN

HARSORIA HEALTHCARE MCKESSON; CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1IN
Catalog Number 200-IVRWB201
Medical Device Problem Code Fail-Safe Problem (2936)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer states that if you press the end of the catheter once retracted you can still feel the needle.

Brand Name
MCKESSON
Common Device Name
CATH, IV SFTY WNG PUSH BUTTON BC PNK 20GX1IN
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key23417015
Report Number3003674698-2025-01129
Device Sequence Number12994093
Product Code FOZ
UDI-Device Identifier10612479268088
UDI-Public10612479268088
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200-IVRWB201
Device Lot Number50672/0461
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown